# SDR QXEA0300326

- Difficulty date: February 27, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,703 hours, 4,257 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFING ON PANEL ATTACH FLANGE, PANEL 261CT, AFT EDGE, AT FIRST FIVE CAMLOC HOLES FROM OUTBOARD EDGE.  BLENDED DAMAGED AREA.
